Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Uschmajew:2015,
  author = {Andr{\'e} Uschmajew},
  title = {A new convergence proof for the higher-order power method
		  and generalizations},
  journal = {Pac. J. Optim.},
  fjournal = {Pacific Journal of Optimization. An International
		  Journal},
  volume = {11},
  year = {2015},
  number = {2},
  pages = {309--321},
  url = {http://www.ybook.co.jp/online2/oppjo/vol11/p309.html},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/uschmajew/HOPM.pdf 1},
  eprint = {1407.4586},
  archiveprefix = {arXiv}
}